Submanifolds in Euclidean Space with Simple Geodesics.

Dirk Ferus; Stephan Schirrmacher

Mathematische Annalen (1982)

  • Volume: 260, page 57-62
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ferus, Dirk, and Schirrmacher, Stephan. "Submanifolds in Euclidean Space with Simple Geodesics.." Mathematische Annalen 260 (1982): 57-62. <>.

author = {Ferus, Dirk, Schirrmacher, Stephan},
journal = {Mathematische Annalen},
keywords = {W-curve; Frenet curvatures; geodesics; extrinsic symmetric},
pages = {57-62},
title = {Submanifolds in Euclidean Space with Simple Geodesics.},
url = {},
volume = {260},
year = {1982},

AU - Ferus, Dirk
AU - Schirrmacher, Stephan
TI - Submanifolds in Euclidean Space with Simple Geodesics.
JO - Mathematische Annalen
PY - 1982
VL - 260
SP - 57
EP - 62
KW - W-curve; Frenet curvatures; geodesics; extrinsic symmetric
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.